ENERGY ESTIMATES OF A SPECIAL FORM FOR SOLUTIONS OF THIRD-ORDER EQUATIONS OF THE PSEUDO-ELLIPTIC TYPE
Keywords:
third-order equation, bounded domains, unbounded domains, boundary value problem, energy estimates, Saint-Venant’s principle, generalized solution, cutoff functionAbstract
This article considers a boundary value problem for a third-order equation of the “pseudoelliptic” type. Special energy estimates are established for the generalized solution of the equation. With the help of which you can build a solution to the boundary value problem in unlimited areas, in classes of functions growing at infinity, depending on the geometric characteristics of the boundaries of the area.
Downloads
References
Kozhanov A. I. Boundary Value Problems for Equations of Mathematical Physics of Odd Order. – Novosibirsk, 1990. – 130 p.
Khashimov A. R., Smetanova D. On the Uniqueness Classes of Solutions of Boundary Value Problems for Third-Order Equations of the Pseudo-Elliptic Type // Axioms. – 2020. – Vol. 9. – P. 80.
Flavin J. N. On Knowles version of Saint-Venant’s principle in the two dimensional electrostatics // Arch. Rational Mech. And Anal. – 1974. – Vol. 53. – P. 53- 62.
Marin M., Oechsner A., Craciun E. M. A generalization of the SaintVenant’s principle for an elastic body with dipolar structure // Continuum Mechanics and Thermodynamics. – 2020. – Vol. 32(1). – P. 269-278.
Xiao B., Sun Z., Shi S. On random elastic constraint conditions of Levinson beam model considering the violation of Saint-Venant’s principle in dynamic // European Physical Journal Plus. – 2020. – Vol. 135(2). – P. 168.
Todorcˇevic´ V. Subharmonic behavior and quasi-conformal mappings // Anal. Math. Phys. – 2019. – Vol. 9. – P. 1211-1225.
Roohi M., Soleymani K., Salimi M. Numerical evaluation of the general flow hydraulics and estimation of the river plain by solving the Saint-Venant equation // Modeling Earth Systems and Environment. – 2020. – Vol. 6(2). – P. 645-658.
Oleinik O. A., Iosifyan G. A. A priori estimates of solutions of the first boundary value problem for the system of equations of the theory of elasticity and their applications // Uspekhi Mat. Nauk. – 1979. – Vol. 32(5). – P. 193.
Oleinik O. A., Iosifyan G. A. On the principle of Saint-Venant in the plane theory of elasticity // DAN USSR. – 1978. – Vol. 239(3). – P. 530.
Oleinik O. A., Iosifyan G. A. The Saint-Venant principle in the plane theory of elasticity and boundary value problems for the biharmonic equation in unbounded domains // Siberian Mathematical Journal. – 1978. – Vol. 19(5). – P. 1154.
Oleinik O. A. On the behavior of solutions of linear parabolic systems of differential equations in unbounded domains // Advances in Mathematical Sciences. – 1975. – Vol. 30(2). – P. 219-220.
Fabiano N., Nikolic´ N., Shanmugam T. et al. Tenth order boundary value problem solution existence by fixed point theorem // J. Inequal Appl. – 2020. – P. 166.
Faminskii A. V., Larkin N. A. Odd-order quasi-linear evolution equations posed on a bounded interval // Bol. Spc. Paran. Mat. (3s.). – 2010. – Vol. 28(1). – P. 67-77.
Freire I. L., Sampaio J. C. S. Nonlinear self-adroitness of a generalized fifth-order KdV equation // J. Phys. A: Math. Theor. – 2012. – Vol. 45. – P. 032001 (7pp).
Shanmugam T., Muthiah M., Radenovic´ S. Existence of Positive Solution for the Eighth-Order Boundary Value Problem Using Classical Version of Leray–Schauder Alternative Fixed-Point Theorem // Axioms. – 2019. – Vol. 8. – P. 129.
Khashimov A., Yakubov S. On some properties of solutions of the Cauchy problem for a non-stationary equation of the third order of composite type // Ufa Mathematical Journal. – 2014. – Vol. 6(4). – P. 139-148.
Khashimov A. R., Smetanova D. Nonlocal Problem for a Third-Order Equation with Multiple Characteristics with General Boundary Conditions // Axioms. – 2021. – Vol. 10. – P. 110.
Khashimov A. R. On the uniqueness of solutions of the second boundary value problem for a third order equation of composite type in unbounded domains // Bulletin of the Samara Technical University, Series of Physical and Mathematical Sciences. – 2012. – No. 2(27). – P. 18-25.
Downloads
Published
Issue
Section
License

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
License Terms of our Journal